UP NEXT - Edwin Olvera and Amy Sigil at Dauntless

 

Join us February 9 - 11, 2018, for a weekend of fearless exploration, laughter and growth with Edwin Olvera (former dance captain of world-renowned Pilobolus) and Amy Sigil (founder of Unmata and creator of Hot Pot ITS).

 

Workshop Descriptions:

CON-NECT with Edwin Olvera (Sat 2:30- 6:30, Sun 9:30-1:30)

Fire up your creative side and get play back into your life! Bridge the gap between fitness and play, and connect more closely to those around you through movement (and a little bit of sweat).

 

WHAT IS CON-NECT? CON-NECT is a dance class that uses small group dynamics, movement based exercises, creative play, and awesome music to test and transform you from the inside-out. If you already enjoy dance, acro-yoga, contact improv, circus arts, and physical movement then you will LOVE CON-NECT!!!

This insightful weekend intensive has been developed, fine-tuned, and constantly perfected for over 12 years by Edwin Olvera, the former dance captain of world-renowned Pilobolus.

BENEFITS OF  CON-NECT

RECONNECT WITH YOURSELF & OTHERS

INCREASE CONFIDENCE

BUILD TRUST

LEARN TO PLAY AGAIN

DANCE LIKE A PRO

 

 

LOVE - A Power Flow with Amy Sigil (Sat. 9:30-1:30)

This workshop is all about LOVE.  A Dance designed to manifest peace, power and inspiration.  A demonstration of movement with direction and intent.  Come heart-open and ready to fall in love!

 

We'll be sharing the work in the Saturday evening Hafla!

 

I do what I want!  Multi-level ITS Intensive with Amy Sigil (Sun 2:30-6:30)

Here's your chance to get everything you love about ITS!  New Vocabulary, new concepts and new friends to dance with!  This intensive will include vocabulary and concepts from Level 1,2,3,4 and new work that I am excited and inspired to share! I plan on doing all the things that I love!  Work is suitable for beginners, certified ITS teachers, or dancers working with other improvisational formats.  All the things!  (must play well with others)

 

Saturday Night Social! (Saturday 8-10 p.m.)- tickets $10 at the door or included in your full weekend pass.

 

Come hang, visit with our instructors and friends, have a snack, and sip your favorite beverage. Have a talent or performance you'd like to share? Message us at the Dauntless FB page for information!

 

Summer Sizzle!

DFTH PRESENTS A WEEKEND WITH LUBNA EMAM July 20 - 22, 2018

 

Lubna Emam, from Cairo, Egypt, began dancing at nine years old in the Egyptian Kaomeya School troupe.  She traveled the world most of her life, performing with the Kaomeya Troupe and other groups, and worked with Nagwa Fouad.  Upon her return to Egypt, she began teaching Oriental Dance to a thrilled collection of local and international dancers.  She now travels worldwide teaching classical Oriental and Egyptian Folklore.

 

Lubna has a very distinct style with powerful, earthy movements and is particularly appreciated for her interpretation of Saidi, Shaabi, and Baladi styles.

 

We are honored to host Lubna in a full weekend of classes including Oriental and Folklore technique and choreography.

 

The class topics will include:

 

  • Saturday, 10:00am - 12:00pm:  Baladi technique (2 hours)
  • Saturday, 1:30pm - 3:30pm:  Malaya technique (2 hours)
  • Saturday Night - Gala Show - 7:30pm
  • Sunday - 11:00am - 2:00pm:  Oriental Choreography (3 hours)
  • Sunday - 3:00pm - 5:00pm:  Khaleegy technique (2 hours)

 

And of course, a Saturday night gala show will be a part of this weekend, with performances by Lubna, local, and visiting dancers.

 

Registration for classes is open!  Prices will go up in June, so purchase now to save money!

September 2018

 

DFTH is a proud sponsor of The Crimson Vagabond Roadshow, which will be held September 8 - 10, 2018.  A weekend of workshops for music and dance will also include a fabulous show that will raq your face off!  Fore more information, visit the website!

 

Classes will be held at

Dauntless Dance & Movement

3221 Houston Ave, Houston, TX

info@dfth.org

©2018 - DFTH

281-770-1036